This may sound really crazy, but is it possible that she is using a dialysis solution that is taking off too much fluid? What type of PD is she on -- CAPD or CCPD? Is she using dextrose dialysate (1.5, 2.5, 4.25, other) or Icodextrin, a kind of PD solution that doesn't rely on dextrose to pull off fluid?
How is her appetite? You say she doesn't have any diet restriction. However, is she eating enough protein? PD takes off more protein than hemodialysis and people can get malnourished more easily if they don't eat lots of protein. She can tell by looking at her albumin level or even pre-albumin level which changes faster than albumin. If the albumin level is lower than 4, she is at risk of infection and definitely needs to eat more protein. Having low albumin can affect blood pressure too.
Does she get all her medicines from one pharmacy or is it possible that there could be a drug interaction that is affecting her blood pressure and how she feels? Do any of the medicines that she takes have a side effect of low blood pressure? Is she taking any herbs or supplements that have this side effect. You can look up drug side effects: